Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 88, Number 3, 2 April 2016

Favourites:
ADD

Volume growth and escape rate of symmetric diffusion processes
pp. 353-372(20)
Author: Ouyang, Shunxiang

Favourites:
ADD
Favourites:
ADD

The β-mixing rate of STIT tessellations
pp. 396-414(19)
Authors: Martínez, S.; Nagel, W.

Favourites:
ADD

Stochastic elastic equation driven by fractional Brownian motion
pp. 415-427(13)
Authors: Zhang, Yinghan; Yang, Xiaoyuan

Favourites:
ADD

The Bahadur representation of sample quantiles for weakly dependent sequences
pp. 428-436(9)
Authors: Wang, Yiwei; Yang, Wenzhi; Hu, Shuhe

Favourites:
ADD

General financial market model defined by a liquidation value process
pp. 437-459(23)
Authors: Lepinette, Emmanuel; Tran, Tuan

Favourites:
ADD

Sequential detection of switches in models with changing structures
pp. 460-479(20)
Authors: Brodsky, Boris; Darkhovsky, Boris

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more